# SDR CALA2018012900383

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRINGER LBL 2.9 HAS CORROSION AT STATION 1325. ACCOMPLISHED REPAIR ON AFT CARGO FLOOR STRINGER LBL 2.9 AT STA 1325 IAW SRM 53-00-53 REPAIR 1 FIG 201.
